Translator Disclaimer
March 2002 How to extend the semantic tableaux and cut-free versions of the second incompleteness theorem almost to Robinson's arithmetic Q
Dan E. Willard
J. Symbolic Logic 67(1): 465-496 (March 2002). DOI: 10.2178/jsl/1190150055
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 1 • March 2002
Back to Top